# SDR DALA2018100305878

- Difficulty date: September 27, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 46,264 hours, 20,131 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1 RIGHT SLIDE LIGHT DID NOT COME ON WHEN DOOR ARMED. R&R R1 DOOR FWD PROX SENSOR IAW AMM 25-66.
